The etale fundamental groupoid as a 2-terminal costack

Autor(en): Pirashvili, Ilia
Stichwörter: Mathematics
Erscheinungsdatum: 2020
Herausgeber: DUKE UNIV PRESS
Journal: KYOTO JOURNAL OF MATHEMATICS
Volumen: 60
Ausgabe: 1
Startseite: 379
Seitenende: 403
Zusammenfassung: 
We previously showed that the fundamental groupoid of a topological space can be defined by the Seifert-van Kampen theorem. This allowed us to give the first axiomatization of the topological fundamental groupoid. We will prove in this paper that the analogue holds for the etale fundamental groupoid of a Noetherian scheme X as well.
ISSN: 21562261
DOI: 10.1215/21562261-2017-0041

Show full item record

Google ScholarTM

Check

Altmetric